# SDR ZZDA2011653

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD FACE SUPPORT ANGLES, STA 908, LONG 29L TO 29R, CORROSION.  ACCOMPLISHED FORWARD FACE SUPPORT ANGLES SPLICE REPAIR PER B717 SRM 51-10-04 AND 53-00-06.
